# SDR N921R28116

- Difficulty date: January 4, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 440-460 L31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BTW STA 440 AND 460, L31L SPLICE FITTING WITH 3/4" CRACK.  REMOVED AND REPLACED SPLICE FITTING OF FWD CARGO COMPARTMENT BTW STA 440 AND STA 460, L31L IAW DC8 SRM 51-1-20 AND SRM 53-4-1 CPCP 557L 0551.
